# SDR SWAA2025050554031

- Difficulty date: March 31, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 271 AT RT WING 2025-232325<[01] REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WIN IAW B737-700 SRM 51-40-02-0G AND DWG 115A2930 SHEET 8 REV -;[02] REPLACED ANGLE TRAILING EDGE ORSS 271 AT RT WIN IAW B737-700 SRM 51-40-02-0G AND DWG 115A2930 SHEET 8 REV -
